# SDR YENA2024030400310

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55144
- Aircraft time: 5,916 hours, 2,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#8361, MCO-JFK. ' L1 DOOR EMERGENCY ESCAPE SLIDE INADVERTENTLY DEPLOYED BY INFLIGHT CREW; REMOVED AND REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE REF BD500-A-J25-63-01-01AAA-720A-A., BD500-A-J25-63-01-01AAA-520A-A.'
